MathSciNet Relay Station
MathSciNet bibliographic data
MR1830873 65M70 (65L06)
Jang, Ming-Jyi; Chen, Chieh-Li; Liu, Yung-Chin Two-dimensional differential transform for partial differential equations. Appl. Math. Comput. 121 (2001), no. 2-3, 261–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement